# SDR ASAA2018040124084

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 17,791 hours, 5,878 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NR 1 ENGINE ANTI-ICE VALVE DID NOT OPEN.  COWL ANTI-ICE VALVES WERE SECURED. A SECOND ATTEMPT WITH ENGINE ANTI-ICE, OPS CHECKED NORMAL.  ACFT GROUNDED.   RAN THE NR 1 ENGINE, CYCLED THE NR 1 ENGINE ANTI-ICE SWITCH A NUMBER OF TIMES. OPS CHECKED GOOD IAW AMM 30-21-00-710-801. NO HISTORY 30 DAYS.
